The Ramanujan Journal

, Volume 4, Issue 4, pp 435-453

First online:

Change of Base in Bailey Pairs

  • D. BressoudAffiliated withMathematics and Computer Science Department, Macalester College
  • , M.E.H. IsmailAffiliated withDepartment of Mathematics, University of South Florida
  • , D. StantonAffiliated withSchool of Mathematics, University of Minnesota

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Versions of Bailey's lemma which change the base from q to q 2 or q 3 are given. Iterates of these versions give many new versions of multisum Rogers-Ramanujan identities.

Bailey pairs Bailey lemma Rogers-Ramanujan identities Virasoro characters